MathSciNet Relay Station
MathSciNet bibliographic data
MR2550149 (2011c:37038) 37B99 (11N45 37A45 37B40 37C25 37C35 37P99)
Everest, G.; Miles, R.; Stevens, S.; Ward, T. Dirichlet series for finite combinatorial rank dynamics. Trans. Amer. Math. Soc. 362 (2010), no. 1, 199–227.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement